Inheritance in epidermolysis bullosa letalis.

Harold E Cross, R. S. Wells, J. R. Esterly

Research output: Contribution to journalArticle

13 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)189-196
Number of pages8
JournalJournal of Medical Genetics
Volume5
Issue number3
StatePublished - Sep 1968
Externally publishedYes

Fingerprint

Junctional Epidermolysis Bullosa
Epidermolysis Bullosa
Recessive Genes
Consanguinity
Dominant Genes
Pedigree
Ethnic Groups
Newborn Infant
Pregnancy

ASJC Scopus subject areas

  • Genetics
  • Genetics(clinical)

Cite this

Cross, H. E., Wells, R. S., & Esterly, J. R. (1968). Inheritance in epidermolysis bullosa letalis. Journal of Medical Genetics, 5(3), 189-196.

Inheritance in epidermolysis bullosa letalis. / Cross, Harold E; Wells, R. S.; Esterly, J. R.

In: Journal of Medical Genetics, Vol. 5, No. 3, 09.1968, p. 189-196.

Research output: Contribution to journalArticle

Cross, HE, Wells, RS & Esterly, JR 1968, 'Inheritance in epidermolysis bullosa letalis.', Journal of Medical Genetics, vol. 5, no. 3, pp. 189-196.
Cross, Harold E ; Wells, R. S. ; Esterly, J. R. / Inheritance in epidermolysis bullosa letalis. In: Journal of Medical Genetics. 1968 ; Vol. 5, No. 3. pp. 189-196.
@article{62a2701d33d3459797b9516cf84a4a40,
title = "Inheritance in epidermolysis bullosa letalis.",
author = "Cross, {Harold E} and Wells, {R. S.} and Esterly, {J. R.}",
year = "1968",
month = "9",
language = "English (US)",
volume = "5",
pages = "189--196",
journal = "Journal of Medical Genetics",
issn = "0022-2593",
publisher = "BMJ Publishing Group",
number = "3",

}

TY - JOUR

T1 - Inheritance in epidermolysis bullosa letalis.

AU - Cross, Harold E

AU - Wells, R. S.

AU - Esterly, J. R.

PY - 1968/9

Y1 - 1968/9

UR - http://www.scopus.com/inward/record.url?scp=0014326690&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0014326690&partnerID=8YFLogxK

M3 - Article

C2 - 5751205

AN - SCOPUS:0014326690

VL - 5

SP - 189

EP - 196

JO - Journal of Medical Genetics

JF - Journal of Medical Genetics

SN - 0022-2593

IS - 3

ER -